# SDR ASAA2014090609065

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 16,541 hours, 5,012 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER INDICATOR EXTENDED ON APU OIL FILTER HOUSING.   ACFT GROUNDED.   PERFORMED OIL FILTER INDIACTOR SERVICING, IAW AMM 49-91-13.  FOUND NO CONTAMINATION ON APU MAGNETIC DRAIN PLUG OR LUBE FILTER ELEMENT.  RESET OIL FILTER INDICATOR IAW AMM 49-91-12, LEAK CHECKED GOOD.
